# SDR SCNA20190907174

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 58,161 hours, 30,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE OB FWD FLAP DAMAGED DUE TO SCREW BROKEN FROM 10FT OB OF THE FLAP. DAMAGE PAST LIMITS FOR SRM 57-53-01-01-03. REMOVED LT OUTBOARD FLAP PER AMM 27-51-22. INSTALLED SERVICEABLE LT OB MAIN FLAP REF AMM 27-51-21-400-801. FLAP ADJUSTMENT PERFORMED PER AMM 27-51-21-410-001. PERFORMED TRAILING EDGE FLAP DRIVE SYSTEM ADJUSTMENT PER AMM 27-51-00-820-802 AND OPS CHECKS GOOD PER AMM 27-51-00-710-801.
